• Marrud's Avatar

    Marrud started following

    User: CancerNews

  • Marrud's Avatar

    Marrud shared an experience

    Celebration (Remission): We finished treatment and another surgery and are now no sign of cancer at this time!!!!!!

  • Marrud's Avatar

    Marrud shared an experience

    Drug or Chemo Therapy (Chemotherapy): Getting the treatment was easy.. the side effects of nausea and diarrhea and tiredness were more a problem. He also started to turn bright red in the face(which still happens even though treatment is finished). Due to the high doses of steroids he developed cataracts and had surgery to remove it.

    1 Comment
    • myb's Avatar
      myb

      I reacted to the Oxaliplatin at chemo 11 with my face, hands and ears turning bright red. Nurses quickly moved into action pulling my IV line of drug and gave me benedryl and hydrocortisone IV push along with saline solution to rehydrate. I was monitored for 45 min and then released with my 5FU chemo pump. nNo more Oxaliplatin for me.

      over 4 years ago
  • Marrud's Avatar

    Marrud shared an experience

    Procedure or Surgery (Colostomy ): We were told they were going to remove the "bad" spot and all would be fine...hours and hours later surgeon came and said tests were wrong that the cancer was worse than they thought and had spread to lymph nodes and liver and was stage IV. My husband ended up having a colostomy. He developed infections and ended up with MRSA. We had a hard battle clearing things up so he could start chemo...

  • Marrud's Avatar

    Marrud shared an experience

    Oh No (after testing was told they found cancer, but was"the GOOD kind" easily taken care of)

  • Marrud's Avatar

    Marrud shared an experience

    Other Care (Was lethargic,admitted from doctors office to ICU..needed 9 pints of blood to stabalize)